Wholesale Advil Allergy and Congestion Relief Single Dose Individual Packets

Item
21792
UPC
655708117873
FREE shipping on domestic orders of $450 or more!
IN STOCK

To view pricing and add to cart, log in or create an account.

IN STOCK
Product Details:

Advil® Allergy and Congestion Relief treats your multi-symptom sinus and allergy needs with just one tablet by combining the power of Advil® and a proven decongestant to reduce swelling due to nasal inflammation, plus an effective antihistamine to relieve sneezing and runny nose, symptoms associated with allergies.

  • Sold in increments of 12 packets
  • Each packet contains 1 coated tablet
  • Travel size individual single dose packets
  • Packaged in a peggable blister card
  • Active ingredients: Chlorpheniramine maleate 4 mg; Ibuprofen 200mg (NSAID); Phenylephrine HCI 10 mg
  • Relieves symptoms associated with hay fever or other upper respiratory allergies and the common cold: runny nose, itchy, watery eyes, itching of nose and throat, sneezing, nasal congestion, sinus pressure, headache, minor body aches and pains, and fever
Best seller
  • Brand Advil
  • Catalog January
  • Catalog Page # 198
  • Category Health and Beauty Supplies
  • Features Best Seller
  • Available to Sell on Amazon Yes
  • Selling Unit Each